# SDR AU970546

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700258
- Condition: Failed
- Location: Hydraulic Main
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC LINE BURST DURING RIG TESTING AT APPROXIMATELY 220PSI
